• 18 days ago

    Bydureon causing nausea, acid reflux, and stomach pain

    Is there a way to counteract the nausea, acid reflux, and stomach pain caused Bydureon? I am being changed from Bydureon to Trulicity, but I read that Trulicity also causes nausea, acid reflux, and stomach pain. Is there something that I can do to counteract these symptoms? I read at the Trulicity website that these symptoms generally subside after the first 2 weeks, is this true? I have taken Bydureon for 9 weeks and the nausea, acid reflux, and stomach pain symptoms have not subsided. Can I look forward to the symptoms
    subsiding with Trulicity? Thanks for any info on this.

Responses

  • 18 days ago

    RE: Bydureon causing nausea, acid reflux, and stomach pain

    When people feel good, energetic and feel a sense of relaxation and calm, "nausea, acid reflux, and stomach pain" have no part in how they feel. In other words, what you are experiencing is not "normal" and something is wrong. Those "feelings" are classic symptoms of inflammation.

    They are inflammatory reactions. It's like when a person allergic to bee stings gets stung or if you're exposed to toxic fumes or a gas leak. Your body tells you, "Do something...FAST!"

    I am not going to tell you what to do; I'm not qualified. So, just read (what the damn drug maker has to say!):
    https://www.bydureon.com/bydureon-bcise.html?source=byd_c_c_615&;umedium=cpc&uadpub=google&ucampaign=bydureon_branded_bydureonpen2018_dtc_sd&ucreative=general_information&uplace=what_is_bydureon&outcome=name&cmpid=1&gclid=CjwKCAjw4ZTqBRBZEiwAHHxpfnl3c4nZLKbhzU5HssUvnJ5F6sgaJww4kv5fw52GAl-UWGFpxQc32xoCkjEQAvD_BwE&gclsrc=aw.ds#isisec

    Please, don't play "is this drug better than that drug", here. It's dangerous and potentially life threatening.



    Note: Trulicity, Victoza, and Bydureon have similar side effects because "they belong to the same GLP-1 receptor agonist drug class". ... GLP-1 receptor agonists will not work if sugars are low. Therefore, unlike with insulin, there is almost no risk of low sugar levels, or hypoglycemia with these medication.